# SDR 95ZZZX3352

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N349AL
- Make and model: Bell 206L-3
- Aircraft serial: 51388
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 206040325017
- Condition: Flange Worn
- Location: Nr 1 T/R
- Part time: 4,786 hours
- Component: 206040325201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800 HOURS INSPECTION, FOUND TOTAL INDICATED RUN-OUT INSPECTION REVEALED SURFACE OF FLANGE TO BE .001 INCH BEYOND MANUFACTURER'S MAXIMUM LIMIT.  CAUSE OF OCCURRENCE UNKNOWN.
